# SDR ASMF20190816003

- Difficulty date: July 14, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N842AM
- Make and model: Boeing 737-7
- Aircraft serial: 32842
- Aircraft time: 47,357 hours, 23,794 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 806
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, MAINTENANCE PERSONNEL DETECTED A DENT ON FUSELAGE LOWER SKIN SECTION 46 STA 806, BETWEEN STRINGERS 27L, 27R AND BL-0 OF 9” L, 2.5” W, 0.0455” Y; INSPECTION PERSONNEL EVALUATED THE DAMAGE AND FOUND OUT OF LIMITS IAW SRM 53-00-01 ALLOWABLE DAMAGE 5 PARAGRAPH 4.A.(3).(B); AIRCRAFT WAS SENT TO THE HANGAR AND MAINTENANCE PERSONNEL ISSUED THE WO 5536935 TO PERFORM PERMANENT REPAIR ON THE DENT; THE FUSELAGE LOWER SKIN SECTION 46 STA 806, BETWEEN STRINGERS 27L, 27R AND BL-0 WAS REPAIRED IAW BOEING MESSAGE NO. AMX-AMX-19-0413-02B, IT WAS PERFORMED HIGH FREQUENCY EDDY CURRENT INSPECTION IAW B737 NDTM PART 6 53-30-09; 53-30-23, NO CRACKS WERE FOUND, ALL CORRECT.
